# SDR CA001019027

- Difficulty date: August 26, 2000
- Submitted: October 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-32
- Aircraft time: 73,192 hours
- Engine: Pwa JT8D7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Controller
- Part number: 9615059002
- Condition: Failed
- Location: Apu
- Component: Aux Pwr Unit, Doug, DC932
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CAPTAIN RECEIVED A SUBSTANTIAL ELECTRICAL SHOCK WHILE AIRCRAFT WAS PARKED, FROM AROUND THE EDGE OF THE SLIDING WINDOW.WITH THE AIRCRAFT ON EXTERNAL POWER. THE CAPTAIN WAS SEATING IN THE FLIGHT DECK, IS HAND TOUCHED THE EXTERIOR SKIN OF THE AIRCRAFT THROUGH THE OPEN WINDOW. THE WINDOW WAS REPLACED. SECOND OCCURRENCE.  WITH AIRCRAFT ON AUXILIARY POWER UNIT, AND GROUND POWER DISCONNECTED NO SHOCK FELT.CLEANED EXTERNAL POWER RECEPTACLE, CHECKED FOR GROUND BETWEEN PIN "N" TO GROUND, CHECKED FOR GROUND BETWEEN SLIDING WINDOW FRAME TO GROUND. "0" VOLT. AIRCRAFT CONSIDERED SERVICEABLE.
